# SDR NOCA02106

- Difficulty date: March 6, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2210 · Autopilot System
- Part: Servo Valve
- Part number: 718822
- Part serial: 40578
- Condition: Inoperative
- Location: Lt Autopilot
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AUTOPILOT FAILED TO ENGAGE IN APPROACH MODE.
